Al-Mustansiriyah journal of Science is now open the submissions for Volume 34 issue 1, 2023. We invited researchers to submit their original studies. The journal did not accept surveys and review articles. To submit your manuscript, click here.
Juma, Abdul Rahman S., Department of Mathematics, College of Education for Pure Science, University of Anbar, Iraq
Al-Mustansiriyah Journal of Science Vol. 30 No. 1 (2019) - Mathematics
Harmonic functions of class of Bazilevi´c type Related to new derivative operator